# SDR I5PA2021110675706

- Difficulty date: November 6, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 63,328 hours, 33,471 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Part number: 0851FJ1
- Part serial: 287408
- Condition: Unserviceable
- Location: L Aux
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

CREW REPORTED L AUX PITOT EICAS MESSAGE DURING CLIMB OUT. REMOVED AND REPLACED L AUX PITOT PROBE IAW AMM 34-11-01. PERFORMED PROBE HEAT ADJUSTMENT AND TEST IAW AMM 30-31-00 PG 501. OPS CHECK GOOD.
